# SDR HALA2009060300227

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,757 hours, 16,963 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 79210601140
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,  R OIL FILTER EICAS STATUS MESSAGE DISPLAYED.  PERFORMED FIM 79-35-00 FIGURE 103.  CHIP DETECTOR CLEAN.  REPLACED MAIN OIL FILTER PER AMM 79-21-05.  REPLACED DIFF PRESSURE SWITCH PER AMM 79-35-01.  OPS  CHECKS GOOD.
